# SDR DLL15970448

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 1505672
- Condition: Corrosion
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 PASSENGER DOOR SURROUND LOWER SILL WAS FOUND WITH CORROSION ON ITS OUTER CAP AT STA 895.  THE CORROSION WAS REMOVED FROM THE UPPER AND LOWER SURFACES OF THE INBD HORIZONTAL FLANGE LEAVING 0.097 INCH MINIMUM FLANGE THICKNESS.  ER/A 361143-14 WAS ISSUED FOR REPAIR OF THIS CORROSION DAMAGE BY BLENDING AND RESTORING THE PROTECTIVE SURFACE TREATMENT.  DURING ACCOMPLISHMENT OF ER/A 361143-14, ADDITIONAL CORROSION DAMAGE WAS FOUND IN THE REWORK AREA REQUIRING A TRIM-OUT IN THE DAMAGED FLANGE.
